# SDR USAA2014123000005

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,468 hours, 25,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C MISSING EMER LIGHT LENS.  REPLACED SEAT MOUNTED EMER EXIT LIGHT LENS AT SEAT 3C IAW AMM 33-51-19 PB 401.
